# SDR P2EA99131

- Difficulty date: April 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5WM
- Make and model: Boeing 737297
- Aircraft serial: 22629
- System (JASC): 2120 · Air Distribution System
- Part: Clamp
- Part number: BACC10DU400AB
- Condition: Failed
- Location: Air Duct
- Stage of operation: CR
- Nature of condition: J, B
- Precautionary procedure: A

## Discrepancy

MCI - FLT 815 - AFTER DEPARTURE, FORWARD LAV SMOKE DETECTOR ALARM SOUNDED.  AIRCRAFT RETURNED TO MCI WITH NO EMERGENCY DECLARED.  FOUND BLEED AIR DISTRIBUTION DUCTING CLAMP IN AFT CARGO AREA LEAKING.  REPLACED CLAMP.  OPERATIONAL CHECK OF ENGINES/APU AND A/C PACKS NORMAL.  (M)
